# SDR ASOA96021

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120165
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND CORROSION ON FRAMES 21 AND 23 AT STRINGERS 21 RIGHT TO 20 LEFT.  REPAIR DETERMINED TO BE A MAJOR REPAIR IAW SP663.  REPAIRS MADE IAW THE SRM AND EO 120-53-0043.  ALL WAS COMPLETED SATISFACTORILY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
